Vaithilingam (Jeya) Jeyakumar
Vaithilingam (Jeya) Jeyakumar
Professor of Applied Mathematics, UNSW Australia
Verified email at unsw.edu.au - Homepage
Title
Cited by
Cited by
Year
On generalised convex mathematical programming
V Jeyakumar, B Mond
The Anziam Journal 34 (1), 43-53, 1992
3421992
Strong and weak invexity in mathematical programming
V Jeyakumar
University of Melbourne, Department of Mathematics, 1984
2011984
A class of nonconvex functions and mathematical programming
T Weir, V Jeyakumar
Bulletin of the Australian Mathematical Society 38 (2), 177-189, 1988
1941988
New sequential Lagrange multiplier conditions characterizing optimality without constraint qualification for convex programs
V Jeyakumar, GM Lee, N Dinh
SIAM Journal on Optimization 14 (2), 534-547, 2003
1492003
Approximate Jacobian Matrices for Nonsmooth Continuous Maps and C1-Optimization
V Jeyakumar, DT Luc
SIAM Journal on Control and Optimization 36 (5), 1815-1832, 1998
1451998
A dual condition for the convex subdifferential sum formula with applications
RS Burachik, V Jeyakumar
Journal of Convex Analysis 12 (2), 279, 2005
1302005
Nonsmooth calculus, minimality, and monotonicity of convexificators
V Jeyakumar, DT Luc
Journal of Optimization Theory and Applications 101 (3), 599-621, 1999
1281999
Generalizations of Slater's constraint qualification for infinite convex programs
V Jeyakumar, H Wolkowicz
Mathematical Programming 57 (1), 85-101, 1992
1181992
Non-convex quadratic minimization problems with quadratic constraints: global optimality conditions
V Jeyakumar, AM Rubinov, ZY Wu
Mathematical programming 110 (3), 521-541, 2007
1152007
Strong duality in robust convex programming: complete characterizations
V Jeyakumar, GY Li
SIAM Journal on optimization 20 (6), 3384-3407, 2010
1112010
A solvability theorem for a class of quasiconvex mappings with applications to optimization
V Jeyakumar, W Oettli, M Natividad
Journal of Mathematical Analysis and Applications 179 (2), 537-546, 1993
1101993
Nonsmooth vector functions and continuous optimization
V Jeyakumar
Springer Science & Business Media, 2007
1042007
A generalization of a minimax theorem of Fan via a theorem of the alternative
V Jeyakumar
Journal of Optimization Theory and Applications 48 (3), 525-533, 1986
1031986
Convex composite multi-objective nonsmooth programming
V Jeyakumar, XQ Yang
Mathematical programming 59 (1), 325-343, 1993
1021993
Convexlike alternative theorems and mathematical programming
V Jeyakumar
Optimization 16 (5), 643-652, 1985
1001985
A new closed cone constraint qualification for convex optimization
V Jeyakumar, N Dinh, GM Lee
Applied Mathematics Report AMR 4 (8), 2004
952004
On characterizing the solution sets of pseudolinear programs
V Jeyakumar, XQ Yang
Journal of Optimization Theory and Applications 87 (3), 747-755, 1995
951995
Characterizing set containments involving infinite convex constraints and reverse-convex constraints
V Jeyakumar
SIAM Journal on Optimization 13 (4), 947-959, 2003
882003
Generalized second-order directional derivatives and optimization with C1, 1 functions
XQ Yang, V Jeyakumar
Optimization 26 (3-4), 165-185, 1992
881992
Hunting for a smaller convex subdifferential
VF Demyanov, V Jeyakumar
Journal of Global Optimization 10 (3), 305-326, 1997
871997
The system can't perform the operation now. Try again later.
Articles 1–20